A Polarization Formula for Clifford Modules

Dante M. Giarrusso, Joseph D. Romano

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show that a well-known polarization formula for Hermitian inner products on complex vector spaces generalizes to the case of inner products on Clifford modules. This observation allows us to conclude that norm-preserving linear maps of Clifford modules necessarily preserve the inner product. These results hold for modules over the quaternions as a special case.

Original languageEnglish
Pages (from-to)191-194
Number of pages4
JournalLinear and Multilinear Algebra
Volume35
Issue number3-4
DOIs
StatePublished - Aug 1 1993

Fingerprint Dive into the research topics of 'A Polarization Formula for Clifford Modules'. Together they form a unique fingerprint.

Cite this